Jump to content

High Dopamine


Ernie
 Share

Recommended Posts

Hey Ernie, I read a few sites before attempting to answer you. From what I read, dopamine, and other catecholamine (epi and norepi) metabolites are excreted if you've been running a high bp, high hr or both. So, if you've been in tachy, you'll likely have a chemical byproduct of dopamine, epi and norepi in your urine.

Nina

Link to comment
Share on other sites

Hi Nina,

Thanks for doing research for my question. I had to stop my med for the 24 hour urine test but I was bedridden most of the day. I did not realise than even when I do nothing I still have high hormonal levels. I have to redo the test because my doctor has never see such a result before and he wants to make sure that it's not an error in the lab.

Considering what I read about POTS and what you told me it is something to be expected.

Ernie

Link to comment
Share on other sites

Ernie, it will be interesting to see how your repeat of the test goes--I'm going to bet that you end up with similar results to the first one (well, only if they have you off meds again). If you're on meds, then the results really can't be compared because your bodily condition will be very different.

Nina

Link to comment
Share on other sites

Hi Nina,

The doctor wanted me to stop my meds for 7 days and I told him that I need to be in the hospital if I am off meds for that long. All I can handle is one day and I stay in bed. So he told me to stop for the 24 hour only and he will try to interpret the result with this limitation.

I will keep you posted on the result. I have my appointment with him at the end of July and I will probably do the bloodwork in 3 weeks.

P.S.: This time he agreed to give me the IV right away after the bloodwork to stop the adrenaline rush/fainting. He is a caring doctor. It just that the first time I saw him he had never heard of POTS and thought I was making it up (like many doctors!). He did some research on POTS and nows he knows that an IV in one of the treatment for us. He even said that all my symptoms make sense. I like him.

Ernie

Link to comment
Share on other sites

Guest Julia59

Ernie,

I'm glad you have a Doc you like---and who respects you.

I just wanted to chime in here and telling you that I think of you often, and hope you can one day get the answers to some of this. You will continue to be in my thoughts and prayers.

Nina, that is interesting about dopamine---I had no idea this would be increased from tachycardia or high BP. Wow, something else I learned-------- :D

Julie :0)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...